Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tamoxifen pubic area itchiness

Premium Questions

Dr.  Het Ram Bishnoi MD

I am taking tamoxifen for about 5 weeks and have noticed a heat rash on the tops of my legs. The lower part of my legs have also been itchy. Is this a side effect of tamoxifen. ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Ivan Romic MD

Interaction between Tamoxifen and Essiac (trade name for 4-herb tea herbal healer therapy)? ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Indranil Ghosh MD

I am 66, and BRCA 2 positive. I was told to take Tamoxifen for breast cancer prevention. I was told by my MD that there are no side effects and that this would also help with bone density . What do you ... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr. Ivo Ditah MD

Does tamoxofin have the side effect of weakening bones. I am 75 and took it for 6 years. email YYYY@YYYY . View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

If I took 20mg tamoxifen yesterday and 8mg zofran Intravaneously am I going to have an adverse drug reaction - should I go to the hospital? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Vasudha Jayant Athavale MD

I have broken out in a itchy red rash on my legs and arms one day after getting a little sunburn ... pills, aloe Vera gel, and Caladryl lotion. It seems to be spreading. I am on tamoxifen, amitriptyline ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

I have been prescribed Effexor to help with side effect from tamoxifen as I was diagnosed ... in diameter) more like itchy welts. Started on my stomach, within 15 minutes all over my back and beginning ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

Hello , I am a cancer survivor, I have been cancer free is 05 I m going toward my 6th year.. Thank God... I am taking Tamoxifen 2 times a day. I was in the sun for a little to long like 4hrs I m ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Monish De MD

Today my insurance company said Tomoxifen was a chemo therapy drug. I believe it is hormone therapy. My insurance is charging me 4 times more for this drug because they say it is not going to apply to my deductible because... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr. Pavan Kumar Gupta MD

my wife is on tamoxifen and was advised to keep taking it for a total of ten year, is this the normal length of time and what could be the long term side affects of taking this for such a long period ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. First of all the best treatment is only a Surgery. Why would you want to take medicines? Post a photo, details of problem and treatment Dr T Chandrakant http://doctor.healthcaremagic.com/UserServlet?page=userProfile#

Dr. Anand M I MD

it all depends on the site and size of the fibroid

Dr.  Sandip Kabra MD

Hi, May be you are talking male breast. It is called as gynecomastia. If the cause is hormonal then you will require estrogen receptor modulators like tamoxifene. But you should consult endocrinologist provided that...